| Texto completo | |
| Autor(es): |
Ayala, Victor
;
Da Silva, Adriano
;
Torreblanca, Maria
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 314, p. 21-pg., 2022-03-25. |
| Resumo | |
In this paper, we classify all the possible linear control systems on the homogeneous spaces of the 2D solvable Lie group and study their controllability and control sets. (c) 2022 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 20/12971-4 - Sistemas de controle em fibrados flag |
| Beneficiário: | Adriano João da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |